Journal of Information Security

Vol.2 No.4(2011), Paper ID 8129, 7 pages

DOI:10.4236/jis.2011.24019

 

Tanimoto Based Similarity Measure for Intrusion Detection System

 

Alok Sharma, Sunil Pranit Lal

 

 

Copyright © 2011 Alok Sharma, Sunil Pranit Lal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Sharma and S. Lal, "Tanimoto Based Similarity Measure for Intrusion Detection System," Journal of Information Security, Vol. 2 No. 4, 2011, pp. 195-201. doi: 10.4236/jis.2011.24019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.